Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Normality of $ \sigma$-products


Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 119 (1993), 999-1003
MSC: Primary 54B05; Secondary 54B10, 54D20
MathSciNet review: 1165049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that no $ \sigma $-product of an uncountable family of nontrivial spaces is hereditarily normal or hereditarily $ {\omega _1}$-paracompact. Also, if every finite subproduct of a $ \sigma $-product is (hereditarily) countably paracompact and (hereditarily) normal, then the $ \sigma $-product is (hereditarily) countably paracompact iff it is (hereditarily) normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B05, 54B10, 54D20

Retrieve articles in all journals with MSC: 54B05, 54B10, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1165049-9
Keywords: $ \sigma $-product, normal, countably paracompact, hereditarily normal, hereditarily countably paracompact
Article copyright: © Copyright 1993 American Mathematical Society